Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inclusion theorem for modular groups


Author: Morris Newman
Journal: Proc. Amer. Math. Soc. 8 (1957), 125-127
MSC: Primary 10.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085295-3
MathSciNet review: 0085295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085295-3
Article copyright: © Copyright 1957 American Mathematical Society